Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hereditary radicals in Jordan rings


Author: Robert Lewand
Journal: Proc. Amer. Math. Soc. 33 (1972), 302-306
MSC: Primary 17A15
DOI: https://doi.org/10.1090/S0002-9939-1972-0294430-1
MathSciNet review: 0294430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to examine some radical properties of quadratic Jordan algebras and to show that under certain conditions, $ R(\mathfrak{B}) = \mathfrak{B} \cap R(\mathfrak{J})$ where $ \mathfrak{B}$ is an ideal of a quadratic Jordan algebra $ \mathfrak{J},R(\mathfrak{B})$ is the radical of $ \mathfrak{B}$, and $ R(\mathfrak{J})$ is the radical of $ \mathfrak{J}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17A15

Retrieve articles in all journals with MSC: 17A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294430-1
Keywords: Quadratic Jordan algebra, radical property
Article copyright: © Copyright 1972 American Mathematical Society